# SDR AALA20171231003

- Difficulty date: December 30, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 49,409 hours, 20,127 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BELOW 240 KNOTS FLAPS 1 DEGREE SELECTED, NO LEADING EDGE FLAPS OR SLATS EXTENDED. RECYCLED FLAP HANDLE, STILL NO LEADING EDGE FLAPS OR SLATS. EMERGENGY DECLARED, ALTERNATE FLAPS ARMED AND SELECTED TO DOWN POSITION. LEADING EDGE SLATS EXTENDED NORMALLY, TRAILING EDGE FLAPS UP, AND LANDING SUCCESSFULLY ACCOMPLISHED AT THE DESTINATION WITH NO FURTHER INCIDENTS. MAINTENANCE TROUBLESHOT PER FIM 27-81-00 AND REPLACED FLAP/SLAT ELECTRONICS UNIT EQ# M1746 PER AMM 27-51-01 AND PERFORMED SUCCESSFUL OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
